Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 457846, 9 pages
Research Article

A New Fixed Point Theorem on Generalized Quasimetric Spaces

1Department of Mathematics and Computer Sciences, University of Gjirokastra, Gjirokastra, Albania
2Department of Mathematics, University of Tirana, Tirana, Albania

Received 2 November 2011; Accepted 30 November 2011

Academic Editor: R. Avery

Copyright © 2012 Luljeta Kikina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luljeta Kikina, Kristaq Kikina, and Kristaq Gjino, “A New Fixed Point Theorem on Generalized Quasimetric Spaces,” ISRN Mathematical Analysis, vol. 2012, Article ID 457846, 9 pages, 2012. doi:10.5402/2012/457846